To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Generalized quantifiers i… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

Generalized quantifiers in dependence logic

Journal article
Authors Fredrik Engström
Published in Journal of Logic, Language and Information
Volume 21
Issue 3
Pages 299–324
ISSN 0925-8531
Publication year 2012
Published at Department of Philosophy, Linguistics and Theory of Science
Pages 299–324
Language en
Links dx.doi.org/10.1007/s10849-012-9162-...
Keywords Dependence logic, Independence friendly logic, Generalized quantifiers, Multi valued dependence
Subject categories Mathematical logic, Logic

Abstract

We introduce generalized quantifiers, as defined in Tarskian semantics by Mostowski and Lindström, in logics whose semantics is based on teams instead of assignments, e.g., IF-logic and Dependence logic. Both the monotone and the non-monotone case is considered. It is argued that to handle quantifier scope dependencies of generalized quantifiers in a satisfying way the dependence atom in Dependence logic is not well suited and that the multivalued dependence atom is a better choice. This atom is in fact definably equivalent to the independence atom recently introduced by Väänänen and Grädel.

Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?